# SDR AXS2006F00000

- Difficulty date: March 27, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N91RK
- Make and model: Beech A100
- Aircraft serial: B226
- Engine: Pwa PT6A28
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23048018
- Part serial: 7407
- Condition: Unserviceable
- Location: Lt Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, S
- Precautionary procedure: O

## Discrepancy

ENROUTE, AT 9000 FT MSL.  THE LT GEN TRIPPED OFF LINE, AND MOMENTARILY CAME BACK ON.  THE VOLT AMMETER SHOWED THE LT GEN ACCEPTING A LOAD.  THEN THE PROCESS REPEATED, WITH THE LT COMING BACK ON LINE.  FOR A THIRD TIME, THE LT GEN TRIPPED AND THIS TIME DID NOT RESET ITSELF, NOR WOULD IT RESET MANUALLY.  THE GENERATOR FAILURE CAUSED THE BUS CURRENT LIMITER TO OPEN AS DESIGNED.  THIS, IN TURN, RESULTED IN LOSS OF ELECTRICAL POWER TO THE BUS NORMALLY POWERED BY THE LT GENERATOR.  PILOT WAS UNABLE TO VERIFY GEAR DOWN AND LOCKED AND FLAPS WERE INOPERATIVE AS WELL.  MAINTENANCE DISCOVERED LT STARTER/ GENERATOR AND CURRENT LIMITER WERE REPLACED.  OPERATIONAL CHECKS WERE NORMAL.  NO OTHER DEFECTS WERE NOTED.  (K)
